Couldn't find what you looking for?

TRY OUR SEARCH!

I was on trazodone at 50 mg a night for the last 5 years. And I was on Citalopram for about a year. (the last year with trazodone)

I stopped taking the citalopram because I was starting to notice sexual dysfunction. Lack of sex drive.. Weak erections.. premature ejaculation.. And this has never happened to me.

Keep in mind I'm a 22 year old male. Physcially fit, aspiring bodybuilder. 

For 2 months after stopping the citalopram everything was fine. My sex drive was back.. I was having strong erections and I felt good. Then all of a sudden. Around the end of the 2 month mark the sh*t started to hit the fan. I started feeling anxious, was having panic attacks. And I couldn't sleep. Even with the trazodone.. which had always worked for me. Now the trazodone just wasn't working anymore.

So I stopped taking the trazodone as well. And i've been off that now for about 3 weeks. Since stopping the trazodone.. Which was only 50mg a night. Things have gotten EVEN WORSE.. Now my libido/sex drive is virtually non existant. Hot girls mean nothing to me anymore. I haven't had an erection in over a month. And I CAN'T SLEEP...  The first week stopping the trazodone I literally couldn't sleep at all. Now I've only been getting 3-5 hours a night. 5 if I'm lucky. I've lost about 15 pounds of muscle in the last 2 months. I was at around 200 pounds of muscle.. Now I'm like 185 . I'm more depressed than I've ever been in my entire life. I can't even explain it.. I can barely make my self get out of my bedroom let alone the house. I try to go to the gym but I feel miserable and weak.

The last 3 weeks is the first time in 5 years that I haven't been on any medication. And it's been the worst 3 weeks of my life. It's been bad all summer... But this is just ridiculous. I don't know why I can't just sleep like a normal person. I've been trying to stay positive.. But it's getting harder and harder. 

I'm scared that I may have post ssri sexual dysfunction. Where in some cases they state can last for a year.. Or even be permanent. If that is true.. and happens to me. I will not be able to continue on with life. I don't know how much longer I can take this. 

I'm scared that these drugs may have permanently alterd my brain. 

 

Does anyone think my brain will return to normal? If so... How long will it take?  

It's been about 3 months of decline here.. the last 3 being the worse. But I don't think I can take it much longer. Tried hanging myself with a belt but that didn't work it was too horrible. I need to get a gun if I'm going to kill myself.. And I think I might if this doesn't go away. 

I refuse to take any other medications of any kind. They have ruined my life. Destroyed me 

 

Sorry for horrible English. Running on 1 hour of sleep ... and I can't even sleep. 

Loading...

Hi,

I took trazodone for six weeks when i was depressed about a year ago. Since i've been off of it for over a year now, i cant sleep longer than an hour at a time. i wake up every hour or less all night long. This did not happen before i took the trazodone. My doctors keep telling me that it is due to my sleep apnea but then i explain to them that before i started taking trazodone, i weighed 15 pounds MORE than i do now and was sleeping through the night regularly. The only thing that has changed has been taking sleep aids like trazodone. So i have reasonably concluded that this has to be the cause. The questions now are can it ever be reversed or is it permanent and how to reverse it.

Reply

Loading...


Don't know when you posted this but when I read it, just had to reach out to you to say.....don't lose heart. You will not be damaged permanently. Go see a good naturopath. A little expensive but well worth setting a little money aside for. I too have been taking Celexa and Trazodone and just weaned myself off. What a GF!....I feel awful but am determined to be clean. It's the sleeplessness that's crazy making for sure and I believe that is why you are losing your perspective and optimism. Nothing works well when you can't sleep properly. Find a good practitioner that will help you to learn good sleep hygeine. That's what I am going to do. Not perfect as it will not happen overnight and take some time. You are young enough to have lots of time to learn how to do this and have a great life going forward. Don't lose heart, as I said. If an old bag like me can do it....anyone can.
Reply

Loading...